Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6396
Title: A note on elliptic BVP with jumping nonlinearities
Authors: Solimini, Sergio
Issue Date: 1983
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Solimini, "A note on elliptic BVP with jumping nonlinearities", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 15 (1983), pp. 83-88.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
15 (1983)
Abstract: 
Viene studiato il problema al contorno con jumping nonlinearities
su un dominio limitato regolare $\Omega\subset\mathbf{R^{\textrm{n}}}$;
\[
-\Delta u=\lambda+u^{+}-\lambda\_u+g(u)+h\qquad\qquad in\quad\Omega
\]
\[
u=0\qquad\qquad\qquad\qquad\qquad\qquad su\quad\text{\ensuremath{\partial}}\Omega
\]
con g sublineare

We consider the boundary value problem with jumping nonlinearities
on a bouded regular domain $\Omega\subset\mathbf{R^{\textrm{n}}}$;
\[
-\Delta u=\lambda+u^{+}-\lambda\_u+g(u)+h\qquad\qquad in\quad\Omega
\]
\[
u=0\qquad\qquad\qquad\qquad\qquad\qquad su\quad\text{\ensuremath{\partial}}\Omega
\]
with g sublinear.
Type: Article
URI: http://hdl.handle.net/10077/6396
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.15 (1983)

Files in This Item:
File Description SizeFormat
SoliminiRendMat15.pdf336.62 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

459
Last Week
0
Last month
1
checked on Oct 20, 2020

Download(s) 20

230
Last Week
0
Last month
0
checked on Oct 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.